# SDR DL72S000732

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Aircraft time: 57,136 hours, 42,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flow Divider
- Part number: 2041861
- Part serial: 27975
- Condition: Overheated
- Location: Rt Pack Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTS SOMKE IN CABIN.  REPLACED FLOW MULTIPIER.
